MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-63
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed that hbsag results are being reported as negative on the ams when, they are positive.The ams is configured in s/co where the cutoff is >1, while the instrument is releasing the result in iu/ml where the cutoff is >0.05.Therefore, the results are being incorrectly interpreted in ams, since the rule was not configured properly.Since the installation, results between 0.06 and 1 were interpreted as "negative" (b)(6) 2024, sample id (b)(6) result = 0.11.(b)(6) 2024, sample id (b)(6) result = 0.22.(b)(6) 2024, sample id (b)(6) result = 0.10.Sample id (b)(6) result on the instrument = reactive, shown as negative on the ams.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Completed information for section a1 - patient identifier: sids (b)(6).Section e1- phone number complete entry = (b)(6).All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, and labeling review.Through the investigation it was determined that results were being wrongly interpreted due to an incorrect measurement unit configured in the ams.The unit and cutoff value were incorrect in the data collection worksheet completed before installation and provided by the engineer during the setup of ams quality programming language (qpl) rules.The issue was corrected by editing the qpl rule according to the customer¿s requirements.An affected sample was rerun, and the correct behavior of the ams was confirmed.No deficiency of the middleware was identified.A review of labeling addresses the issue under review and provides adequate information how to configure rules in the smart rules editor (sre) module of the aliniq ams middleware.A ticket trending report was reviewed and identified no additional complaints related to the current complaint issue.Ticket trending review did not identify any trends for the issue for the product.A device history record review did not identify any non-conformances or potential non-conformances related to the issue under review.Based on the investigation no systemic issue or deficiency with the aliniq ams software (version 3.02) was identified.
 
Event or Problem Description
The customer observed that hbsag results are being reported as negative on the ams when, they are positive.The ams is configured in s/co where the cutoff is >1, while the instrument is releasing the result in iu/ml where the cutoff is >0.05.Therefore, the results are being incorrectly interpreted in ams, since the rule was not configured properly.Since the installation, results between 0.06 and 1 were interpreted as "negative" (b)(6) 2024 sample id (b)(6) result = 0.11, (b)(6) 2024 sample id (b)(6) result = 0.22, (b)(6) 2024 sample id (b)(6) result = 0.10, sample id (b)(6) result on the instrument = reactive, shown as negative on the ams.No impact to patient management was reported.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20343220
Report Number3004032053-2024-00012
Device Sequence Number20846374
Product Code JQP
UDI-Device Identifier00380740202736
UDI-Public(01)00380740202736(10)3.02
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-63
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer10/10/2024
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown